# SDR G1IA20240725064

- Difficulty date: July 25, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N597P
- Make and model: Beech C90A
- Aircraft serial: LJ1597
- Aircraft time: 8,711 hours, 10,671 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Motor
- Part number: 1003840725
- Part serial: 4197
- Condition: Worn
- Location: Exhaust Vent
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NOTICED SPARKS MOVING BY LEFT SIDE WINDOW AFTER TAKEOFF. LEFT THE LANDING GEAR EXTENDED. MADE AN IMMEDIATE RTB TO RNW 29 AND LANDED SAFELY. PARKED AIRCRAFT ON RAMP, EVACUATED ALL PERSONNEL, MOVED AWAY FROM THE AIRCRAFT. SAW SMOKE AND FELT HEAT COMING FROM LEFT SIDE AIR CONDITIONER EXHAUST VENT.
